# SDR UPS06446581

- Difficulty date: March 14, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 69B042571
- Condition: Corroded
- Location: Bs 2110-2120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 2110-2120 RBL 33 TIE DOWN TRACK O/B SPLICE FLANGE FOUND COR.     CORROSION BLEND OUT 0.031" X 3/4" X 1/2" EXCEED SRM 53-10-01 FIG 1 LIMITS, M/D - BS 2110-2120 RBL 33 TIE DOWN TRACK O/B SPLICE REPLACED AS PER SRM 51-10-01 PG 9
